CSpace

Browse/Search Results:  1-10 of 87 Help

Selected(0)Clear Items/Page:    Sort:
New integrable multi-Levy-index and mixed fractional nonlinear soliton hierarchies 期刊论文
CHAOS SOLITONS & FRACTALS, 2022, 卷号: 164, 页码: 6
Authors:  Zhenya Yan
Favorite  |  View/Download:51/0  |  Submit date:2023/02/07
Multi-Levy-index and mix-index fractional soliton hierarchy  Integrable fractional system  Anomalous dispersion relation  Inverse scattering  Riemann-Hilbert problem  Solitons  
Robust Tracking Error Feedback Control for a One-Dimensional Schrodinger Equation 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 3, 页码: 1120-1134
Authors:  Liu, Jun-Jun;  Guo, Bao-Zhu
Favorite  |  View/Download:93/0  |  Submit date:2022/04/29
Mathematical model  Feedback control  Regulation  Observers  Feedforward systems  Eigenvalues and eigenfunctions  Convergence  Internal model principle  output tracking  robust control  Schrodinger equation  
Normalized solutions to Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 506, 期号: 1, 页码: 19
Authors:  Yun, Zhaoyang;  Zhang, Zhitao
Favorite  |  View/Download:99/0  |  Submit date:2022/04/02
Nonlinear Schrodinger systems  Normalized solutions  Ekland variational principle  Minimax principle  
Order reduction-based uniform approximation of exponential stability for one-dimensional Schrodinger equation 期刊论文
SYSTEMS & CONTROL LETTERS, 2022, 卷号: 160, 页码: 9
Authors:  Liu, Jiankang;  Hao, Ruiqi;  Guo, Bao-Zhu
Favorite  |  View/Download:86/0  |  Submit date:2022/06/21
Schrodinger equation  Exponential stability  Uniform approximation  Order reduction method  
Strong and weak interactions of rational vector rogue waves and solitons to any n-component nonlinear Schrodinger system with higher-order effects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2022, 卷号: 478, 期号: 2257, 页码: 23
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:92/0  |  Submit date:2022/04/02
rational vector rogue waves  rational vector solitons  weak and strong interactions  n-component nonlinear wave system with higher-order effects  modified Darboux transform  
Layer-Splitting Methods for Time-Dependent Schrodinger Equations of Incommensurate Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 30, 期号: 5, 页码: 1474-1498
Authors:  Wang, Ting;  Chen, Huajie;  Zhou, Aihui;  Zhou, Yuzhi
Favorite  |  View/Download:100/0  |  Submit date:2022/04/02
Incommensurate system  time-dependent Schrodinger equation  time stepping scheme  
Analysis of a Galerkin finite element method for the Maxwell-Schrodinger system under temporal gauge 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 页码: 23
Authors:  Ma, Chupeng;  Zhang, Yongwei;  Cao, Liqun
Favorite  |  View/Download:94/0  |  Submit date:2022/06/21
error estimates  Galerkin finite element methods  time stepping scheme  Maxwell-Schrodinger  
An initial-boundary value problem for the general three-component nonlinear Schrodinger equations on a finite interval 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2021, 卷号: 86, 期号: 3, 页码: 427-489
Authors:  Yan, Zhenya
Favorite  |  View/Download:119/0  |  Submit date:2021/10/26
general three-component nonlinear Schrodinger equations  initial-boundary value problem  inverse scattering  Riemann-Hilbert problem  global relation  Dirichlet and Neumann problems  Gel'fand-Levitan-Marchenko representation  
STRUCTURE OF POSITIVE SOLUTIONS TO A CLASS OF SCHRODINGER SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2021, 卷号: 14, 期号: 6, 页码: 1857-1870
Authors:  Cheng, Xiyou;  Zhang, Zhitao
Favorite  |  View/Download:91/0  |  Submit date:2022/04/02
Schrodinger system  Positive solution  Existence and uniqueness  Synchronized solution  
On the asymptotically cubic fractional Schrodinger-Poisson system 期刊论文
APPLICABLE ANALYSIS, 2021, 卷号: 100, 期号: 4, 页码: 695-713
Authors:  Wang, Wenbo;  Yu, Yuanyang;  Li, Yongkun
Favorite  |  View/Download:119/0  |  Submit date:2021/04/26
Fractional Schrö  dinger–  Poisson system  asymptotically cubic  Nehari manifold